Volume 4, issue 1 (2000)

Download this article
For printing
Recent Issues

Volume 23
Issue 7, 3233–3749
Issue 6, 2701–3231
Issue 5, 2165–2700
Issue 4, 1621–2164
Issue 3, 1085–1619
Issue 2, 541–1084
Issue 1, 1–540

Volume 22, 7 issues

Volume 21, 6 issues

Volume 20, 6 issues

Volume 19, 6 issues

Volume 18, 5 issues

Volume 17, 5 issues

Volume 16, 4 issues

Volume 15, 4 issues

Volume 14, 5 issues

Volume 13, 5 issues

Volume 12, 5 issues

Volume 11, 4 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 3 issues

Volume 7, 2 issues

Volume 6, 2 issues

Volume 5, 2 issues

Volume 4, 1 issue

Volume 3, 1 issue

Volume 2, 1 issue

Volume 1, 1 issue

The Journal
About the Journal
Editorial Board
Subscriptions
Editorial Interests
Editorial Procedure
Submission Guidelines
Submission Page
Ethics Statement
ISSN (electronic): 1364-0380
ISSN (print): 1465-3060
Author Index
To Appear
 
Other MSP Journals
Bounds on exceptional Dehn filling

Ian Agol

Geometry & Topology 4 (2000) 431–449

arXiv: math.GT/9906183

Abstract

We show that for a hyperbolic knot complement, all but at most 12 Dehn fillings are irreducible with infinite word-hyperbolic fundamental group.

Keywords
hyperbolic, Dehn filling, word-hyperbolic
Mathematical Subject Classification 2000
Primary: 57M50, 57M27
Secondary: 57M25, 57S25
References
Forward citations
Publication
Received: 20 February 1999
Revised: 29 May 2000
Accepted: 11 November 2000
Published: 14 November 2000
Proposed: Cameron Gordon
Seconded: David Gabai, Robion Kirby
Authors
Ian Agol
Department of Mathematics
University of Melbourne
Parkville
Victoria 3052
Australia